dc.contributor.authorZhao, Liangyi.
dc.date.accessioned2010-07-23T02:48:38Z
dc.date.available2010-07-23T02:48:38Z
dc.date.copyright2004en_US
dc.date.issued2004
dc.identifier.citationZhao, L. (2004). Large sieve inequality with characters to square moduli. Acta Arithmetica, 112(3), 297-308.
dc.identifier.issn0065-1036en_US
dc.identifier.urihttp://hdl.handle.net/10220/6302
dc.description.abstractIn this paper, we developed a a large sieve type inequality with characters to square moduli. One expects that the result should be weaker than the classical inequality, but, conjecturally at least, not by much. The method is generalizable to higher power moduli.en_US
dc.format.extent10 p.
dc.language.isoenen_US
dc.relation.ispartofseriesActa arithmeticaen_US
dc.rights© 2004 IMPAN This is the author created version of a work that has been peer reviewed and accepted for publication by Acta Arithmetica, Polish Academy of Sciences, Institute of Mathematics. It incorporates referee’s comments but changes resulting from the publishing process, such as copyediting, structural formatting, may not be reflected in this document. Official website of IMPAN: [http://www.impan.pl/EN/].
dc.subjectDRNTU::Science::Mathematics::Number theory
dc.titleLarge sieve inequality with characters to square modulien_US
dc.typeJournal Article
dc.contributor.schoolSchool of Physical and Mathematical Sciencesen_US
dc.description.versionAccepted versionen_US
dc.identifier.rims93044


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record